# SDR ASAA12511613

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 21,485 hours, 6,714 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16D3KP
- Condition: Arced
- Location: Flight Deck
- Part time: 21,485 hours, 6,714 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND MCP VERTICAL SPEED LCD WINDOW HAS A WHITE ARC DISPLAY.  ACFT GROUNDED.  R & R DFCS MCP REF AMM TASK 22-11-34/401.  ACCOMPLISHED DFCS LRU INTERFACE MCP TEST GP32 REF AMM TASK 22-11-34/501 AND LAND VERIFY TEST GP49 REF AMM TASK 22-11-00/201.  OPS CK NORMAL.  ALSO ACCOMPLISHED HGS TESTS REF SMM 34-36-00, OPS CK NORMAL.
